Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 3 (2020), 709-722.
Optimality Conditions in Set-valued Optimization Problem with Respect to a Partial Order Relation via Directional Derivative
In this study, a new directional derivative is defined by using Minkowski difference. Some properties and existence theorems of this directional derivative are given. Moreover, necessary and sufficient optimality conditions are presented for set-valued optimization problems with respect to $m_1$ order relation via directional derivative.
Taiwanese J. Math., Volume 24, Number 3 (2020), 709-722.
Received: 30 October 2018
Revised: 22 February 2019
Accepted: 17 June 2019
First available in Project Euclid: 19 May 2020
Permanent link to this document
Digital Object Identifier
Karaman, Emrah; Soyertem, Mustafa; Güvenç, İlknur Atasever. Optimality Conditions in Set-valued Optimization Problem with Respect to a Partial Order Relation via Directional Derivative. Taiwanese J. Math. 24 (2020), no. 3, 709--722. doi:10.11650/tjm/190604. https://projecteuclid.org/euclid.twjm/1589875226